# SDR DXTA2025040102858

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Faulted
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN PUTTING GEAR DOWM RECEIVED GEAR DISAGREE R.  RAN QRH AND AFTER BLOWING GEAR STILL DID NOT FIX MESSAGE.  LANDED UNEVENTFULLY CORRECTIVE ACTION: REMOVED SUSPECTED DEFECTIVE MLG UPLOCK SWITCH P/N 6948101-3 NSN AND INSTALLED CUSTOMER SUPPLIED NEW SWITCH P/N 6948101-3 NSN, PERFORMMED MULTIPLE OPS CHECKS (EXTENSION AND RETACTION) PER CE680A AMM 32-00-00,OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. CHECKED AND SERVICED PNEUMATIC SYSTEMS AS REQUIRED DUE TO GEAR BLOW DOWN BEING PREFORMED PER MM 12-10-45 STEPS 1 THROUGH 2D.(1).
